Alert archive / Minnesota / Wind Chill Advisories in 2009
Wind Chill Advisory 8, NWS Twin Cities, MN
NWS Twin Cities, MN issued this wind chill advisory at Dec 14, 2009, 3:04 PM CST for 42 counties in Minnesota. It took effect at Dec 15, 2009, 12:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2009, 3:04 PM CST (21:04 UTC)
- In effect from
- Dec 15, 2009, 12:00 AM CST
- Expired
- Dec 15, 2009, 11:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Twin Cities, MN
All 42 counties
Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 50 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 446 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KMPX 142104 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 304 PM CST MON DEC 14 2009 ...BITTER COLD WIND CHILLS DEVELOP LATE TONIGHT AND TUESDAY MORNING... .COLD...ARCTIC AIR WILL FILTER EAST OVER THE REGION TONIGHT. LOW TEMPERATURES ARE EXPECTED TO DROP TO 7 BELOW TO 14 BELOW ZERO OVER CENTRAL AND SOUTHERN MINNESOTA BY TUESDAY MORNING. COMBINED WITH NORTHWEST WINDS AROUND 10 MPH...WIND CHILL READINGS WILL DROP TO THE 25 TO 30 BELOW RANGE AFTER MIDNIGHT. THEREFORE A WIND CHILL ADVISORY HAS BEEN ISSUED FOR MOST OF CENTRAL AND SOUTHERN MINNESOTA FROM MIDNIGHT TONIGHT UNTIL 11 AM TUESDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU DRESS APPROPRIATELY FOR THE COLD. MNZ041>045-047>070-073>078-082>085-091>093-150515- /O.NEW.KMPX.WC.Y.0008.091215T0600Z-091215T1700Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA 304 PM CST MON DEC 14 2009 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST TUESDAY. * WIND CHILL VALUES IN THE 25 TO 30 BELOW RANGE WILL DEVELOP OVER MUCH OF CENTRAL AND SOUTHERN MINNESOTA...LATE TONIGHT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
3 follow-up statements
000 WWUS43 KMPX 150427 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1027 PM CST MON DEC 14 2009 ...BITTER COLD WIND CHILLS TONIGHT AND TUESDAY MORNING... .NORTHWEST WINDS WILL CONTINUE TO PUSH ARCTIC AIR ACROSS THE AREA OVERNIGHT. WIND CHILLS AT 10 PM WERE ALREADY IN THE 20 TO 25 BELOW ZERO RANGE IN AREAS WEST FROM ST. CLOUD TO REDWOOD FALLS. AS TEMPERATURES FALL INTO THE 10 TO 15 BELOW ZERO RANGE...WIND CHILLS OF 25 TO 30 BELOW WILL BE COMMON ACROSS CENTRAL AND SOUTHERN MINNESOTA. THESE WIND CHILLS WILL PERSIST THROUGH THE MORNING HOURS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU DRESS APPROPRIATELY FOR THE COLD. MNZ041>045-047>070-073>078-082>085-091>093-151230- /O.CON.KMPX.WC.Y.0008.091215T0600Z-091215T1700Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA 1027 PM CST MON DEC 14 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST TUESDAY. * WIND CHILL VALUES IN THE 25 TO 30 BELOW RANGE WILL DEVELOP OVER MUCH OF CENTRAL AND SOUTHERN MINNESOTA...LATE TONIGHT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
000 WWUS43 KMPX 150945 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 345 AM CST TUE DEC 15 2009 ...BITTER COLD WIND CHILLS TONIGHT AND TUESDAY MORNING... .NORTHWEST WINDS WILL CONTINUE TO PUSH ARCTIC AIR ACROSS THE AREA THIS MORNING. WIND CHILLS EARLY THIS MORNING WERE RANGING FROM 23 TO 28 BELOW ZERO IN WESTERN AND CENTRAL MINNESOTA...WITH VALUES BETWEEN 10 AND 20 BELOW ZERO ACROSS THE TWIN CITIES AND SOUTHERN MINNESOTA AS TEMPERATURES HAVE SLIPPED TO AS COLD AS 11 BELOW ZERO IN APPLETON. THESE COLD WIND CHILL VALUES WILL PERSIST THROUGH THE MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU DRESS APPROPRIATELY FOR THE COLD. MNZ041>045-047>070-073>078-082>085-091>093-151700- /O.CON.KMPX.WC.Y.0008.000000T0000Z-091215T1700Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA 345 AM CST TUE DEC 15 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING. * WIND CHILL VALUES IN THE 22 TO 28 BELOW RANGE WILL PERSIST OVER MUCH OF CENTRAL AND SOUTHERN MINNESOTA THROUGH THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
000 WWUS43 KMPX 151236 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 636 AM CST TUE DEC 15 2009 ...BITTER COLD WIND CHILLS THIS MORNING... .A WIND CHILL ADVISORY REMAINS IN EFFECT THIS MORNING FOR CENTRAL AND SOUTHERN MINNESOTA. NORTHWEST WINDS NEAR 10 MPH...COUPLED WITH VERY COLD TEMPERATURES...WILL PRODUCE WIND CHILL READINGS IN THE 20 BELOW TO 30 BELOW ZERO RANGE ACROSS THE ADVISORY AREA. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU DRESS APPROPRIATELY FOR THE COLD. MNZ041>045-047>070-073>078-082>085-091>093-151700- /O.CON.KMPX.WC.Y.0008.000000T0000Z-091215T1700Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA 636 AM CST TUE DEC 15 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING. * WIND CHILL VALUES IN THE 20 BELOW TO 30 BELOW ZERO RANGE WILL PERSIST OVER CENTRAL AND SOUTHERN MINNESOTA THROUGH THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ RAH
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Dec 14, 2:48 PM CST, 16 minutes earlier.
Area forecast discussion, Dec 14, 2:48 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
248 PM CST MON DEC 14 2009
.DISCUSSION...
FIRST ITEM OF THE FORECAST IS HEADLINE FOR WIND CHILL ADV OVER MN
PORTION OF THE CWA. COLD WIND CHILLS DEVELOPING AROUND MIDNIGHT
WEST...SPREADING TO THE ST CROIX RIVER VALLEY BY 12Z TUE. WILL
MENTION ADV FOR MN PORTION OF THE CWA LATE TONIGHT/TUE MORNING.
LEFTOVER FLURRIES OVER THE EASTERN CWA...WILL INCLUDE OVER THE FAR
EAST INTO THE EVENING. SOME INDICATION OF MID CLOUDS COMING BACK
OVER THE NORTHERN CWA OVERNIGHT AS UPPER TROUGH SWEEP OVER
NORTHERN MN. MAY DEVELOP A FLURRY AGAIN FAR NORTHERN CWA
OVERNIGHT...BUT THE MAIN MESSAGE IS THE ARCTIC CHILL MOVING IN.
TEENS BELOW LOOK LIKE A GOOD LIKELIHOOD OVER THE NORTHWEST CWA IF
CLOUDS CLEAR COMPLETELY...COMBINED WITH NEW SNOW COVER.
SFC RDG MOVING OVER THE CWA INTO TUE NIGHT. THIS SHOULD LEAVE
LITTLE IN THE WAY OF SIGNIFICANT RECOVERY TUESDAY. SHOULD SEE GOOD
DECLINE INTO TUE NIGHT BEFORE TEMPS SLOW THEIR DROP IN THE FAR
SOUTHWEST CWA. TRIED TO SHOW SOME TYPE OF NON-DIURNAL TREND THERE
LATE. SOME WARMING/MODERATION ANTICIPATED FOR WED INTO FRIDAY AS
SOME WEAK RIDGING ALOFT MOVES ACROSS THE REGION. THIS SHOULD
AFFECT MUCH OF THE CWA THURSDAY. SOME WEAK ISENTROPIC LIFT
ASSOCIATED WITH THE WARMER AIR...BUT MOISTURE LACKING AND MOVES
THROUGH RATHER QUICKLY. MENTION SLGT CHC POPS OVER THE FAR
NORTHEAST CWA THU WITH THIS.
LONGER TERM INDICATES HUDSON BAY VORTEX RETROGRADES INTO THE
WEEKEND. THIS WILL DRAG MORE CLOUDS AND THE THREAT OF SOME LIGHT
SNOW OR FLURRIES TO MUCH FOR THE REGION FRIDAY INTO
SUNDAY...MAINLY OVER THE EASTERN CWA. THIS WILL BRING A TREND BACK
TO COLDER TEMPERATURES AGAIN INTO THE WEEKEND.
&&
.AVIATION.../18Z TAF ISSUANCE/
THE SYSTEM THAT CAUSED THE SNOW LAST NIGHT AND EARLY THIS
MORNING...HAS PUSHED EAST OF THE AREA...LEAVING MAINLY LOW VFR
CIGS AND FLURRIES ACROSS THE AREA. THERE IS A AN UPPER LEVEL WAVE
MOVING ACROSS THE AREA THIS AFTERNOON INTO THE EVENING WHICH WILL
CAUSE AREAS OF MVFR CIGS AND VSBYS 3-5SM IN LIGHT SNOW. POSSIBLE
IFR VSBYS CLOSE TO KRWF DUE TO SOME BLOWING SNOW. THE DISTURBANCE
MOVES EAST OF THE AREA THIS EVENING ALLOWING SINKING MOTION AND
HIGH PRESSURE TO BUILD IN. THIS WILL CAUSE CLEARING OVER ALL TAF
SITES AFTER MIDNIGHT THROUGH THE REMAINDER OF THE PERIOD.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM CST TUESDAY
FOR ANOKA-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-
DAKOTA-DOUGLAS-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-
KANABEC-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-
MEEKER-MILLE LACS-MORRISON-NICOLLET-POPE-RAMSEY-REDWOOD-
RENVILLE-RICE-SCOTT-SHERBURNE-SIBLEY-STEARNS-STEELE-STEVENS-
SWIFT-TODD-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW
MEDICINE.
WI...NONE.
&&
DWE/JPRHazardous weather outlook, Dec 14, 2:53 PM CST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 253 PM CST MON DEC 14 2009 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 151100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 253 PM CST MON DEC 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SUB ZERO LOW TEMPERATURES ALONG WITH A CONTINUING NORTHWEST WIND... WILL DRIVE WIND CHILL TEMPERATURES DOWN TO 25 TO 30 BELOW ZERO TONIGHT...OVER CENTRAL AND SOUTHERN MINNEOSTA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DANGEROUS WIND CHILLS OF 25 TO 30 MPH BELOW WILL STILL BE IN PLACE TUESDAY MORNING...OVER CENTRAL AND SOUTHERN MINNESOTA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Dec 14, 12:55 PM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1255 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM SNOW 7 NNW OGILVIE 45.92N 93.48W
12/14/2009 M1.8 INCH KANABEC MN TRAINED SPOTTER
&&
LRSLocal storm report, Dec 14, 1:07 PM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
107 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM SNOW 8 W ST CLOUD 45.55N 94.34W
12/14/2009 M1.5 INCH STEARNS MN TRAINED SPOTTER
&&
LRSLocal storm report, Dec 14, 1:51 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
151 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM SNOW 7 S HILLMAN 45.91N 93.89W
12/14/2009 M2.0 INCH MORRISON MN TRAINED SPOTTER
0538 AM SNOW WINTHROP 44.54N 94.36W
12/14/2009 M1.0 INCH SIBLEY MN TRAINED SPOTTER
0541 AM SNOW 10 N BRUCE 45.60N 91.27W
12/14/2009 M3.3 INCH RUSK WI TRAINED SPOTTER
SNOW DEPTH 5.
0600 AM SNOW 1 SW DELANO 45.03N 93.80W
12/14/2009 E3.0 INCH WRIGHT MN PUBLIC
0600 AM SNOW 2 NW PLYMOUTH 45.04N 93.48W
12/14/2009 M3.0 INCH HENNEPIN MN TRAINED SPOTTER
0600 AM SNOW ST CLOUD 45.55N 94.17W
12/14/2009 M1.6 INCH STEARNS MN OFFICIAL NWS OBS
0600 AM SNOW MINNEAPOLIS 44.96N 93.27W
12/14/2009 M1.8 INCH HENNEPIN MN OFFICIAL NWS OBS
SNOW DEPTH 6 INCHES. 24 HOUR TOTAL.
0600 AM SNOW CHANHASSEN 44.86N 93.56W
12/14/2009 M1.4 INCH CARVER MN OFFICIAL NWS OBS
0619 AM SNOW RUSH CITY 45.68N 92.97W
12/14/2009 M2.9 INCH CHISAGO MN TRAINED SPOTTER
0658 AM SNOW 1 E FRIDLEY 45.08N 93.24W
12/14/2009 M2.5 INCH ANOKA MN TRAINED SPOTTER
0659 AM SNOW 2 N CHASKA 44.85N 93.61W
12/14/2009 M1.7 INCH CARVER MN TRAINED SPOTTER
0717 AM SNOW BLOOMINGTON 44.83N 93.32W
12/14/2009 M1.6 INCH HENNEPIN MN TRAINED SPOTTER
0717 AM SNOW RICHFIELD 44.88N 93.28W
12/14/2009 M1.8 INCH HENNEPIN MN TRAINED SPOTTER
0721 AM SNOW 2 E THE LAKE MINNETONKA 44.93N 93.42W
12/14/2009 E2.5 INCH HENNEPIN MN PUBLIC
0722 AM SNOW WACONIA 44.85N 93.79W
12/14/2009 M1.4 INCH CARVER MN NWS EMPLOYEE
0722 AM SNOW CARLOS 45.97N 95.29W
12/14/2009 M2.0 INCH DOUGLAS MN CO-OP OBSERVER
0727 AM SNOW 3 E CAMERON 45.40N 91.68W
12/14/2009 M4.5 INCH BARRON WI TRAINED SPOTTER
12 HOUR TOTAL. SNOW DEPTH 9 INCHES.
0735 AM SNOW 3 NW ST PAUL 44.98N 93.15W
12/14/2009 M2.5 INCH RAMSEY MN TRAINED SPOTTER
COMO PARK. SNOW DEPTH 7 INCHES.
0743 AM SNOW 2 ENE MANKATO 44.17N 93.95W
12/14/2009 M1.0 INCH BLUE EARTH MN TRAINED SPOTTER
0746 AM SNOW STILLWATER 45.06N 92.82W
12/14/2009 M3.0 INCH WASHINGTON MN TRAINED SPOTTER
0806 AM SNOW HASTINGS 44.73N 92.85W
12/14/2009 M0.9 INCH DAKOTA MN TRAINED SPOTTER
0806 AM SNOW LAKEVILLE 44.68N 93.24W
12/14/2009 M1.2 INCH DAKOTA MN TRAINED SPOTTER
SNOW DEPTH 6 INCHES.
0806 AM SNOW NORTH ST PAUL 45.01N 93.00W
12/14/2009 M2.5 INCH RAMSEY MN TRAINED SPOTTER
0830 AM SNOW 3 SE BLOOMINGTON 44.80N 93.27W
12/14/2009 M2.6 INCH DAKOTA MN TRAINED SPOTTER
0830 AM SNOW 4 SW ST PAUL 44.91N 93.16W
12/14/2009 M1.9 INCH RAMSEY MN TRAINED SPOTTER
HIGHLAND PARK.
0832 AM SNOW 5 SW ST PAUL 44.90N 93.17W
12/14/2009 M2.4 INCH RAMSEY MN TRAINED SPOTTER
SNOW DEPTH 6 INCHES.
0850 AM SNOW 1 ESE ST JOSEPH 45.56N 94.30W
12/14/2009 M1.5 INCH STEARNS MN TRAINED SPOTTER
0900 AM SNOW ANDOVER 45.26N 93.33W
12/14/2009 E2.8 INCH ANOKA MN TRAINED SPOTTER
0900 AM SNOW 7 ESE PRINCETON 45.51N 93.46W
12/14/2009 E2.0 INCH ISANTI MN TRAINED SPOTTER
0910 AM SNOW CLAYTON 45.32N 92.17W
12/14/2009 M3.5 INCH POLK WI TRAINED SPOTTER
0910 AM SNOW RUSH CITY 45.68N 92.97W
12/14/2009 M3.0 INCH CHISAGO MN TRAINED SPOTTER
0.2 WATER CONTENT
1045 AM SNOW DONNELLY 45.69N 96.01W
12/14/2009 M2.2 INCH STEVENS MN TRAINED SPOTTER
STORM TOTAL
1050 AM SNOW SHAKOPEE 44.77N 93.48W
12/14/2009 M1.5 INCH SCOTT MN TRAINED SPOTTER
1100 AM SNOW 1 NNW ST FRANCIS 45.39N 93.36W
12/14/2009 E2.0 INCH ANOKA MN TRAINED SPOTTER
1254 PM SNOW 7 NNW OGILVIE 45.92N 93.48W
12/14/2009 M1.8 INCH KANABEC MN TRAINED SPOTTER
0106 PM SNOW 8 W ST CLOUD 45.55N 94.34W
12/14/2009 M1.5 INCH STEARNS MN TRAINED SPOTTER
&&
LRSLocal storm report, Dec 14, 2:00 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
200 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM SNOW 7 S HILLMAN 45.91N 93.89W
12/14/2009 M2.0 INCH MORRISON MN TRAINED SPOTTER
0538 AM SNOW WINTHROP 44.54N 94.36W
12/14/2009 M1.0 INCH SIBLEY MN TRAINED SPOTTER
0541 AM SNOW 10 N BRUCE 45.60N 91.27W
12/14/2009 M3.3 INCH RUSK WI TRAINED SPOTTER
SNOW DEPTH 5.
0600 AM SNOW ST CLOUD 45.55N 94.17W
12/14/2009 M1.6 INCH STEARNS MN OFFICIAL NWS OBS
0600 AM SNOW 2 NW PLYMOUTH 45.04N 93.48W
12/14/2009 M3.0 INCH HENNEPIN MN TRAINED SPOTTER
0600 AM SNOW 1 SW DELANO 45.03N 93.80W
12/14/2009 E3.0 INCH WRIGHT MN PUBLIC
0600 AM SNOW CHANHASSEN 44.86N 93.56W
12/14/2009 M1.4 INCH CARVER MN OFFICIAL NWS OBS
0600 AM SNOW MINNEAPOLIS 44.96N 93.27W
12/14/2009 M1.8 INCH HENNEPIN MN OFFICIAL NWS OBS
SNOW DEPTH 6 INCHES. 24 HOUR TOTAL.
0619 AM SNOW RUSH CITY 45.68N 92.97W
12/14/2009 M2.9 INCH CHISAGO MN TRAINED SPOTTER
0658 AM SNOW 1 E FRIDLEY 45.08N 93.24W
12/14/2009 M2.5 INCH ANOKA MN TRAINED SPOTTER
0659 AM SNOW 2 N CHASKA 44.85N 93.61W
12/14/2009 M1.7 INCH CARVER MN TRAINED SPOTTER
0717 AM SNOW BLOOMINGTON 44.83N 93.32W
12/14/2009 M1.6 INCH HENNEPIN MN TRAINED SPOTTER
0717 AM SNOW RICHFIELD 44.88N 93.28W
12/14/2009 M1.8 INCH HENNEPIN MN TRAINED SPOTTER
0721 AM SNOW 2 E THE LAKE MINNETONKA 44.93N 93.42W
12/14/2009 E2.5 INCH HENNEPIN MN PUBLIC
0722 AM SNOW CARLOS 45.97N 95.29W
12/14/2009 M2.0 INCH DOUGLAS MN CO-OP OBSERVER
0722 AM SNOW WACONIA 44.85N 93.79W
12/14/2009 M1.4 INCH CARVER MN NWS EMPLOYEE
0727 AM SNOW 3 E CAMERON 45.40N 91.68W
12/14/2009 M4.5 INCH BARRON WI TRAINED SPOTTER
12 HOUR TOTAL. SNOW DEPTH 9 INCHES.
0735 AM SNOW 3 NW ST PAUL 44.98N 93.15W
12/14/2009 M2.5 INCH RAMSEY MN TRAINED SPOTTER
COMO PARK. SNOW DEPTH 7 INCHES.
0743 AM SNOW 2 ENE MANKATO 44.17N 93.95W
12/14/2009 M1.0 INCH BLUE EARTH MN TRAINED SPOTTER
0746 AM SNOW STILLWATER 45.06N 92.82W
12/14/2009 M3.0 INCH WASHINGTON MN TRAINED SPOTTER
0806 AM SNOW NORTH ST PAUL 45.01N 93.00W
12/14/2009 M2.5 INCH RAMSEY MN TRAINED SPOTTER
0806 AM SNOW LAKEVILLE 44.68N 93.24W
12/14/2009 M1.2 INCH DAKOTA MN TRAINED SPOTTER
SNOW DEPTH 6 INCHES.
0806 AM SNOW HASTINGS 44.73N 92.85W
12/14/2009 M0.9 INCH DAKOTA MN TRAINED SPOTTER
0830 AM SNOW 4 SW ST PAUL 44.91N 93.16W
12/14/2009 M1.9 INCH RAMSEY MN TRAINED SPOTTER
HIGHLAND PARK.
0830 AM SNOW 3 SE BLOOMINGTON 44.80N 93.27W
12/14/2009 M2.6 INCH DAKOTA MN TRAINED SPOTTER
0832 AM SNOW 5 SW ST PAUL 44.90N 93.17W
12/14/2009 M2.4 INCH RAMSEY MN TRAINED SPOTTER
SNOW DEPTH 6 INCHES.
0850 AM SNOW 1 ESE ST JOSEPH 45.56N 94.30W
12/14/2009 M1.5 INCH STEARNS MN TRAINED SPOTTER
0900 AM SNOW ANDOVER 45.26N 93.33W
12/14/2009 E2.8 INCH ANOKA MN TRAINED SPOTTER
0900 AM SNOW 7 ESE PRINCETON 45.51N 93.46W
12/14/2009 E2.0 INCH ISANTI MN TRAINED SPOTTER
0910 AM SNOW CLAYTON 45.32N 92.17W
12/14/2009 M3.5 INCH POLK WI TRAINED SPOTTER
0910 AM SNOW RUSH CITY 45.68N 92.97W
12/14/2009 M3.0 INCH CHISAGO MN TRAINED SPOTTER
0.2 WATER CONTENT
1045 AM SNOW DONNELLY 45.69N 96.01W
12/14/2009 M2.2 INCH STEVENS MN TRAINED SPOTTER
STORM TOTAL
1050 AM SNOW SHAKOPEE 44.77N 93.48W
12/14/2009 M1.5 INCH SCOTT MN TRAINED SPOTTER
1100 AM SNOW 1 NNW ST FRANCIS 45.39N 93.36W
12/14/2009 E2.0 INCH ANOKA MN TRAINED SPOTTER
1254 PM SNOW 7 NNW OGILVIE 45.92N 93.48W
12/14/2009 M1.8 INCH KANABEC MN TRAINED SPOTTER
0106 PM SNOW 8 W ST CLOUD 45.55N 94.34W
12/14/2009 M1.5 INCH STEARNS MN TRAINED SPOTTER
&&
LRSLocal storm report, Dec 14, 2:35 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
235 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW ROCKFORD 45.09N 93.74W
12/14/2009 M4.0 INCH HENNEPIN MN TRAINED SPOTTER
LIQUID EQUIVALENT OF 0.14 INCH.
&&
MTFLocal storm report, Dec 14, 2:42 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
242 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW BLOOMINGTON 44.83N 93.32W
12/14/2009 E2.0 INCH HENNEPIN MN NWS EMPLOYEE
&&
JPRNearby
Wind Chill Advisories in Minnesota, 2009Every wind chill advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.